# SDR AALA201707039043

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 51,724 hours, 24,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062001391
- Condition: Faulty
- Location: Zone 100
- Part time: 59,729 hours, 22,212 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  REJECTED TAKEOFF BELOW 60 KNOTS DUE TO POSSIBLE AVIONICS VENTILATION SKIN VALVE FAULT.  REMOVED AND REPLACED AVIONICS EQUIPMENT VENTILATION COMPUTER IAW AMM 21-26-34.  OPERATIONAL CHECK GOOD.
